Tuesday, May 20, 2008

Withdrawal


It's pretty hard to describe in words but it's something like this anyway. A slight dizziness and a fizzy feeling. I can't remember from the last time how long it lasts.

The thing about coming off depression medication, which isn't all that different to being on it, is that you question things - am I feeling this way because of the withdrawal? Or the depression kicking in? When you're on meds, you wonder if you're really yourself of if it's the meds.

It's no-win, I guess.

But, you know, sometimes depression can make you feel like things are shit. But, as I said in one of my earliest posts here, sometimes it's simply the fact that life is shit. It's not depression. Not some chemical imbalance. Not withdrawal. It's just that things are not the way you want them to be and life is not satisfying. In that case, pills would just mask the symptoms and not tackle the problem.

The difficulty is that you can never tell if it's the depression or life itself that is the problem.

2 comments:

Tool said...

thats what assassinating politicians is all about my friend

Bitter Animator said...

You mean tackling the root of the problem?